# SDR 2002FA0001074

- Difficulty date: August 6, 2002
- Submitted: September 19, 2002
- Operation: General aviation
- Make and model: Cessna 320
- Aircraft serial: 320D0020
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 08421201
- Condition: Broken
- Location: Nose Gear
- Part time: 4,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSEMBLY.  DURING LANDING APPROACH THE NOSE GEAR DID NOT EXTEND, AND THE GEAR DOWN GREEN LIGHT DID NOT ILLUMINATE.  AIRCRAFT LANDED AND NOSE GEAR COLLAPSED.  INSPECTION REVEALED FAILURE OF NOSE GEAR TUBE ASSY.  RECOMMEND THIS TUBE REPLACED BY ACCUMULATION OF CYCLES.
